Solving the quintic by iteration

Peter Doyle Princeton University, Princeton, NJ, USA Curt McMullen Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331726

Acta Mathematica, 163, (1), 151-180, 1988.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ] [ Cited by 35 ]
@inproceedings{peter1988solving,
  title={Solving the quintic by iteration},
  author={Peter Doyle, and Curt McMullen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313064573435},
  booktitle={Acta Mathematica},
  volume={163},
  number={1},
  pages={151-180},
  year={1988},
}
Peter Doyle, and Curt McMullen. Solving the quintic by iteration. 1988. Vol. 163. In Acta Mathematica. pp.151-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313064573435.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved